# SDR 2013FA0000253

- Difficulty date: April 27, 2013
- Submitted: April 28, 2013
- Operation: General aviation
- Aircraft: N7343X
- Make and model: Cessna 150B
- Aircraft serial: 15059443
- Aircraft time: 7,400 hours
- Engine: Cont O200A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 04121751
- Condition: Cracked
- Location: Zone 100
- Part time: 7,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAILCONE BULKHEAD,  FOUND TO BE CRACKED IN BEND RADIUS AT BOTH RUDDER STOP BOLT LOCATIONS. BULKHEAD REINFORCEMENT PLATE, PN 0412181-1, FOUND TO BE CRACKED BETWEEN EXISTING VERTICAL STABILIZER ATTACHMENT ANCHOR NUTS.
